# SDR 01FDEA00144

- Difficulty date: February 19, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N310FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48299
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Missing
- Location: Mid Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK-AROUND FOUND CTR LWR CARGO VENT PANEL HANDLE ACCESS MISSING.  INSTALLED VENT PANEL HANDLE ACCESS DOOR PER STANDARD PRACTICE, OPS CK GOOD.
